![]() |
Volumn 47-2, Issue 3, 2000, Pages 355-376
|
Entanglement monotones
|
Author keywords
[No Author keywords available]
|
Indexed keywords
CORRELATION METHODS;
EQUIVALENCE CLASSES;
MATHEMATICAL OPERATORS;
MATHEMATICAL TRANSFORMATIONS;
MATRIX ALGEBRA;
OPTIMIZATION;
PROBABILITY DISTRIBUTIONS;
RANDOM PROCESSES;
THEOREM PROVING;
ENTANGLEMENT MONOTONE;
MULTIPARTITE STATE;
QUANTUM CORRELATIONS;
QUANTUM OPTICS;
|
EID: 0034652055
PISSN: 09500340
EISSN: 13623044
Source Type: Journal
DOI: 10.1080/09500340008244048 Document Type: Article |
Times cited : (952)
|
References (17)
|